Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 183, NWS Sioux Falls, SD

July 25, 2011Lyon County, Iowa; Rock County, Minnesota; Minnehaha County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 25, 2011, 8:53 PM CDT for Lyon County, Iowa; Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 8:53 PM CDT (01:53 UTC)
Expired
Jul 25, 2011, 9:30 PM CDT
In force
37 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lyon County, IA, Rock County, MN, Minnehaha County, SD

The radar

The Sioux Falls radar (KFSD), 19 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2164 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS53 KFSD 260153
SVRFSD
IAC119-MNC133-SDC099-260230-
/O.NEW.KFSD.SV.W.0183.110726T0153Z-110726T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
853 PM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LYON COUNTY IN NORTHWEST IOWA...
  SOUTHWESTERN ROCK COUNTY IN SOUTHWEST MINNESOTA...
  SOUTHEASTERN MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 930 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BRANDON...OR 10 MILES NORTHEAST OF SIOUX FALLS...AND
  MOVING SOUTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEAVER CREEK AROUND 900 PM CDT...
  VALLEY SPRINGS AROUND 905 PM CDT...
  ROWENA AROUND 910 PM CDT...
  HILLS AROUND 915 PM CDT...
  LARCHWOOD AROUND 925 PM CDT...
  LESTER AROUND 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4372 9633 4342 9629 4340 9656 4343 9657
      4344 9660 4349 9659 4350 9662 4369 9666
TIME...MOT...LOC 0154Z 344DEG 20KT 4361 9657
WIND...HAIL 60MPH 1.00IN

$$

CJ
2 follow-up statements
041 
WWUS53 KFSD 260214
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
914 PM CDT MON JUL 25 2011

IAC119-MNC133-SDC099-260230-
/O.CON.KFSD.SV.W.0183.000000T0000Z-110726T0230Z/
LYON IA-ROCK MN-MINNEHAHA SD-
914 PM CDT MON JUL 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MINNEHAHA...SOUTHWESTERN ROCK AND NORTHWESTERN LYON COUNTIES UNTIL
930 PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR VALLEY SPRINGS...OR 13 MILES
EAST OF SIOUX FALLS...MOVING SOUTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HILLS AROUND 925 PM CDT...
  LARCHWOOD AND LESTER AROUND 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4368 9633 4342 9629 4341 9650 4345 9653
      4348 9654 4352 9657 4354 9660 4362 9665
TIME...MOT...LOC 0214Z 338DEG 19KT 4356 9647
WIND...HAIL 60MPH <1.00IN

$$

CJ
499 
WWUS53 KFSD 260223
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
923 PM CDT MON JUL 25 2011

IAC119-MNC133-SDC099-260233-
/O.EXP.KFSD.SV.W.0183.000000T0000Z-110726T0230Z/
LYON IA-ROCK MN-MINNEHAHA SD-
923 PM CDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MINNEHAHA...
SOUTHWESTERN ROCK AND NORTHWESTERN LYON COUNTIES WILL EXPIRE AT 930
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4368 9633 4342 9629 4341 9650 4345 9653
      4348 9654 4352 9657 4354 9660 4362 9665
TIME...MOT...LOC 0223Z 338DEG 19KT 4352 9645

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:20 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jul 25, 3:20 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
320 PM CDT MON JUL 25 2011

.DISCUSSION...

VERY SUBTLE WARM FRONT LIFTING NORTH ACROSS THE AREA AND IS NOW
POISED ALONG OR JUST TO THE NORTH OF HIGHWAY 14. BOTH THE HRRR AND
RUC ADVERTISE A WEAK SHORT WAVE MOVING FROM NORTHEAST SOUTH DAKOTA
THIS AFTERNOON INTO SOUTHWEST MINNESOTA.  CERTAINLY CAN NOT MAKE OUT
ANYTHING ON WATER VAPOR.   BUT CU FIELD NEAR KATY APPEARS AGITATED.
IF THIS FEATURE IS REAL...COULD SEE STORMS DEVELOP IN THE VICINITY
OF THE WARM FRONT ACROSS SOUTHWEST MINNESOTA AND EASTER CENTRAL
SOUTH DAKOTA. SHEAR PROFILES ARE FAIRLY ANEMIC...BUT INSTABILITY IS
GREAT ENOUGH TO GET AN ISOLATED SEVERE HAIL OR WIND GUST.

MODELS ALSO SHOWING COMPLEX OF STORMS DEVELOPING ACROSS WESTERN
PORTIONS OF THE STATE LATE THIS AFTERNOON AND SPREADING EAST THROUGH
THE EVENING HOURS.  THINK ANY STORMS THAT MAKE IT INTO THE FORECAST
AREA THIS EVENING WILL STRUGGLE TO MOVE EAST OF THE JAMES RIVER WITH
LACK OF FORCING.  LOW TEMPERATURES TONIGHT SHOULD BE RELATIVELY
MILD IN THE UPPER 60S AND 70S.

LEFTOVER THUNDERSTORM THREAT SHOULD RECEDE FROM WEST TO EAST OVER
THE NORTHERN HALF OF THE FORECAST AREA TUESDAY MORNING. WITH HEATING
OF MID LEVELS DO NOT EXPECT REDEVELOPMENT UNTIL TUESDAY EVENING OR
EVEN LATER TUESDAY NIGHT AS LOW LEVEL JET BEGINS TO AFFECT AREA...
THOUGH WILL KEEP A LITTLE CHANCE OF LATE AFTERNOON REDEVELOPMENT FAR
NORTHEAST. TUESDAY NIGHT DEVELOPMENT COULD BE QUITE SIGNIFICANT
THROUGH FEEL THE THREAT WILL STILL BE CONCENTRATED IN THE NORTH.
SEVERE THREAT SEEMS REASONABLE AS DEPICTED BY SPC WITH OUR AREA ON
THE SOUTHERN FRINGE OF THE HIGHEST THREAT AREA.

MEANWHILE...HOT HUMID AIR ALREADY DOING A DECENT JOB OF COMING BACK
IN. LOOKS LIKE A BORDERLINE HEAT ADVISORY QUESTION FOR TUESDAY...AND
AFTER COORDINATION HAVE ELECTED TO HOLD OFF FOR NOW. MID 80S
NORTHEAST TO UPPER 90S SOUTHWEST ACTUAL HIGH TEMPERATURES LOOK
GOOD.

WEAK UPPER TOUGH PASSING AREA BY WEDNESDAY NIGHT AND WEAK INFLUX OF
SLIGHTLY COOLER AIR LOOKING A LITTLE WEAKER THAN IT HAS BEEN
NEVERTHELESS A COOLING TO HIGHS IN THE 80S STILL LOOKS REASONABLE
FOR THURSDAY AND FRIDAY. THE QUESTION IS WILL IT GET MUCH LESS HUMID
AND FOR NOW IT LOOKS LIKE NOT VERY MUCH. THUNDERSTORM THREAT SHOULD
CONTINUE THURSDAY AS TAIL OF SHORT WAVE DRIFTS BY...THEN MINIMAL
NOCTURNAL CHANCES FOR A DAY OR TWO WITH WEAK RIDGING BEHIND THIS
SYSTEM. A LITTLE BETTER CHANCE FOR SATURDAY NIGHT INTO SUNDAY WITH
WARMING...THEN NO MENTION ON MONDAY WITH HOT AIR AT ALL LEVELS.
/ WILLIAMS

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE AREA...HOWEVER
STORMS MAY DEVELOP ALONG HIGHWAY 14 ACROSS EAST CENTRAL SOUTH DAKOTA
INTO SOUTHWEST MINNESOTA AFTER 22Z. MAY HAVE SOME STORM DEVELOP
ACROSS WESTERN SOUTH DAKOTA AND WORK INT CENTRAL SOUTH DAKOTA AFTER
03Z. EXPECT THESE STORMS TO STRUGGLE TO MOVE MUCH EAST OF THE JAMES
RIVER VALLEY....BUT COULD IMPACT KHON TERMINAL AFTER 05Z. CEILINGS
AND VISIBILITIES MAY FALL INTO THE MVFR CATEGORY WITHIN CONVECTION.
COULD SEE SOME PATCHY RIVER VALLEY FOG DEVELOP OVERNIGHT...THOUGH AM
NOT EXPECTING VISIBILITIES TO FALL MUCH BELOW 3SM IN THE EARLY
MORNING HOURS ON TUESDAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Jul 25, 10:20 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 AM CDT MON JUL 25 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1020 AM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF SOUTHEAST SOUTH
DAKOTA AND SOUTHWEST MINNESOTA TONIGHT. AN ISOLATED STORM MAY
PRODUCE QUARTER SIZE HAIL AFTER SUNSET NORTH AND WEST OF A LINE
FROM CHAMBERLAIN TO MITCHELL TO DE SMET. THUNDERSTORMS TO THE
SOUTH AND EAST OF THIS AREA ARE NOT EXPECTED TO BE SEVERE.

FLOODING...
MINOR TO MODERATE FLOODING WILL CONTINUE ACROSS THE JAMES AND
LITTLE SIOUX RIVERS UNTIL FURTHER NOTICE.

HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO LATE
SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN
CHAMBERLAIN AND SIOUX CITY. THE HIGH FLOWS ON THE MISSOURI RIVER
WILL ALSO CAUSE FLOODING ON THE BIG SIOUX RIVER NEAR SIOUX CITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY MORNING ACROSS
SOUTHWEST MINNESOTA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. THE BEST CHANCE
OF THUNDERSTORMS WILL BE NORTH OF INTERSTATE 90. A FEW OF THESE
STORMS COULD BE SEVERE IN THE EVENING ALONG AND WEST OF THE JAMES
RIVER. HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH WILL BE
POSSIBLE. THE THREAT FOR SEVERE STORMS WILL MOVE TOWARD
INTERSTATE 29 AND INTO SOUTHWEST MINNESOTA AFTER SUNSET. HAIL UP
TO QUARTER SIZE AND WIND GUSTS OVER 65 MPH WILL BE POSSIBLE.

THERE WILL BE A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS THE
REGION. A FEW OF THESE STORMS COULD BE SEVERE OVER NORTHWEST
IOWA...FAR NORTHEAST NEBRASKA...AS WELL AS ADJACENT AREAS OF
SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 8 PM IN PORTIONS OF
SOUTHWEST SOUTH DAKOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCHUMACHER

In the hours before

Local storm report, Jul 25, 6:31 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
631 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             AVOCA                   43.95N 95.65W
07/25/2011  E1.00 INCH       MURRAY             MN   TRAINED SPOTTER

            IN ADDITION TO HAIL ESTIMATED AT 1 INCH IN DIAMETER, 1.00
            INCH OF RAIN WAS MEASURED.

&&

TRM
Local storm report, Jul 25, 6:51 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
651 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             5 NNW BREWSTER          43.76N 95.51W
07/25/2011  E1.50 INCH       NOBLES             MN   TRAINED SPOTTER

&&

TRM
Local storm report, Jul 25, 6:58 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
658 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             6 N WORTHINGTON         43.71N 95.60W
07/25/2011  E1.00 INCH       NOBLES             MN   LAW ENFORCEMENT

&&

JM
Local storm report, Jul 25, 7:15 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
715 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             5 NW LYND               44.43N 95.97W
07/25/2011  E0.75 INCH       LYON               MN   PUBLIC

0415 PM     HAIL             4 NW LYND               44.42N 95.96W
07/25/2011  E0.88 INCH       LYON               MN   PUBLIC

0423 PM     HAIL             3 NW LYND               44.41N 95.94W
07/25/2011  E1.00 INCH       LYON               MN   PUBLIC

0426 PM     HAIL             8 SW MARSHALL           44.37N 95.90W
07/25/2011  M0.88 INCH       LYON               MN   PUBLIC

0550 PM     HAIL             3 E SLAYTON             43.99N 95.69W
07/25/2011  E0.50 INCH       MURRAY             MN   TRAINED SPOTTER

            40 MPH WINDS ALSO WITH THIS STORM.

0600 PM     HAIL             AVOCA                   43.95N 95.65W
07/25/2011  M1.00 INCH       MURRAY             MN   TRAINED SPOTTER

0627 PM     HAIL             AVOCA                   43.95N 95.65W
07/25/2011  E1.00 INCH       MURRAY             MN   TRAINED SPOTTER

            IN ADDITION TO HAIL ESTIMATED AT 1 INCH IN DIAMETER, 1.00
            INCH OF RAIN WAS MEASURED.

0648 PM     HAIL             5 NNW BREWSTER          43.76N 95.51W
07/25/2011  E1.50 INCH       NOBLES             MN   TRAINED SPOTTER

0653 PM     HAIL             6 N WORTHINGTON         43.71N 95.60W
07/25/2011  E1.00 INCH       NOBLES             MN   LAW ENFORCEMENT

&&

TRM
Local storm report, Jul 25, 8:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
832 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     GARRETSON               43.72N 96.50W
07/25/2011  E65 MPH          MINNEHAHA          SD   TRAINED SPOTTER

&&

TRM
Local storm report, Jul 25, 8:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
844 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             GARRETSON               43.72N 96.50W
07/25/2011  E1.00 INCH       MINNEHAHA          SD   PUBLIC

&&

JM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:24 PM CDTSevere Thunderstorm WarningFSDPipestone36 min
Jul 25, 7:53 PM CDTSevere Thunderstorm WarningFSDPipestone, Rock37 min
Jul 25, 8:23 PM CDTSevere Thunderstorm WarningFSDRock37 min
Jul 25, 9:04 PM CDTSevere Thunderstorm WarningFSDPipestone41 min
Jul 25, 9:36 PM CDTSevere Thunderstorm WarningFSDPipestone24 min
Jul 25, 10:29 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner31 min
Jul 25, 10:54 PM CDTSevere Thunderstorm WarningFSDTurner36 min
Jul 26, 3:17 AM CDTFlash Flood WarningFSDBeadle, Kingsbury4 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Minnesota, 2011Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.